# SDR DXTA2011111004780

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 7,831 hours, 6,275 cycles
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WITH APU ON AND BLEED AIR ON, COCKPIT AND CABIN FILLED WITH THICK, PUNGENT AND ACRID SMOKE.  TROUBLESHOT TO OIL LEVEL TO HIGH, ADJUSTED OIL LEVEL TO CORRECT LEVEL IAW MM 12-11-03.   CLEANED WATER SEPERATOR CONDENSER IAW MM 12-19-02.  OPS AND LEAK CHECKED GOOD.
